# SDR UALA2008122406995

- Difficulty date: December 23, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 37,586 hours, 14,364 cycles
- Engine: Iae V2522A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FRAME 59, AFT PIT FLOOR JUST AFT OF PIT DOOR.  MAJOR REPAIR.  INSTALL STRAP REPAIR PER TIMCO REO-L01119.  OBTAINED APPROVAL FROM AIRBUS VIA RAS-DAHAM-4900705-2008.  ON NR K0145C BY 310884 AND INSPECTED BY LC67.  THIS IS A PERMANENT REPAIR.
